# SDR ASAA0872467

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 15,884 hours, 6,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK IN AFT PIT AT RBL 13.84 FROM BS 787 - 827 IS CORRODED OUT OF LIMITS TO SRM 53 00 53 FIG 103.  REMOVED AND REPAIRED CARGO TRACK IN AFT PIT AT RBL 13.84 FROM STA 787 - 827 IAW B737 SRM 53 00 53 FIG 201 PG 202 - 205.
